Doctor insights on:
How Much Cold And Flu Relief Liquid Should An Adult Take
Ok, but be cautious: Read the labels and instructions carefully, don't exceed recommended dosage, if no improvement see your doctor ...Read more
I take Geritol Liquid, dayquil severe cold and flu (vicks) for 1day, Emergen-C, and Centrum supplement. Does any of those affect my birth control?
No: Multivitamins do not affect BCP. Antibiotics can! ...Read more
Can I take mucinex (guaifenesin) night time cold and flu relief after having one cocktail 2 hours ago?
Yes you can: Yes you can take itGet a more detailed answer ›
Can I take NyQuil cold and flu to let me sleep 4 hours after having taken Robitussin 12 hour cough relief? Cough relief didn’t work : (
Hi. I was wondering if I can take non-drowsy allergy relief and nighttime cold and flu? I have a stuffy nose but a headache and ear ache also..
Depends: If your non-drowsy allergy relief contains a decongestant, it may keep you awake although it would provide some relief in your nasal congestion. If it contains just an antihistamine, it would not help your cold but would not keep you awake either. For short term use, an OTC nasal congestant spray may be more effective (not to be used for more than 5 days). ...Read more
Hi. Can I take non-drowsy allergy relief and nighttime cold and flu medicine at the same time? I have a runny nose, sneezing, cough, and ear pain.
Nighttime cold & flu: Medicine should be enough, most of them already contain an antihistamine in the ingredients, so no need to add a non-drowsy allergy medicine. Read the labels carefully, rest, fluids, salt water gargles and saline nasal washes, if no improvement soon, especially ear pain, see your doctor, also stop smoking if you are, and avoid being around smokers, best wishes ...Read more
What to do if I have taken cold and flu relief medicine which contains the equivalent of 2 paracetamol. I have taken them every morning. Is this bad?
I took a daytime cold and flu relief and I'm 36 weeks pregnant. I've had a horrible sinus infection for the past week and I've had enough.?
Disgnosis: First of all you have diagnosed yourself! You take a lot of over the counter medication and you are pregnant. Be cautious here. Now if your symptoms have gone on for a while see your doctor for proper treatment. There are a few antibiotics that are safe in pregnancy but see your doctor. Don't treat yourself ...Read more
Husband had 2 tablespoons of children cold and flu, he weighs 256.We had nothing else. Only supposed to take 2teaspoons for 48-95lbs. Was that to much?
Probably: He took 3x the dosage you mentioned (3 tsp= 1 tablespoon) an adult dosage usually starts at 100 -120 pounds, 3 teaspoons would probably be an adult dose but would need to know the ingredients and the concentration per teaspoon to give you a more exact answer, . ...Read more
Yes, although...: The older your baby is, the safer it will be. (if baby is less than 2 months old, more caution is advised). One of the ingredients (pseudoephedrine) has the potential to cause some irritability in baby and a decrease to your milk supply. As with any OTC medication while breastfeeding, take for the shortest duration possible, only as needed, and dose according to bottle instructions. ...Read more
Can you tell me what is the difference between common cold and flu and should I take my medicine?
Flu vs Cold: In general, the flu will cause you to feel more ill than a cold will. Flu sxs can include fever, marked aching of muscles and joints ; significant fatigue (if these symptoms did occur with a common cold they would usually be less intense). Colds tend to lead to more nasal congestion than the flu. Most people do continue to take their regular medications. ...Read more
Read ingredients: Mucinex (guaifenesin) is Guaifenesin which loosens your secretion. Your tylenol cold likely has Diphenhydramine and acetaminophen. Your flu elixir may have the same and you may get too sleepy with these meds combined. Read the ingredients so as not to take too much of each type of medicine. ...Read more
Multiple medications: Before you start treating yourself, you must have a diagnosis in mind. Do you think you have the flu? If so, none of the items you are taking offer any effective treatment for it. They are a little bit like chicken soup, they may not help you and they cannot hurt you. If you have phlegm that is greenish in color, see a physician for antibiotics. Good luck. ...Read more
NyQuil: Briefly & only as needed, unless your doctor states otherwise. ...Read more
That should: Be fine as long as you are using as directed ...Read more
Usually yes: A person does not need to delay a hepatitis B vaccination just because he is having flu symptoms or cold symptoms. That said, there is usually no urgency to getting the vaccine that exact day, so it is usually fine to wait a week or two to get the vaccine, if the patient does not want to get the vaccine while sick. He can ask his doctor for an opinion, regarding his specific circumstances. ...Read more
Sleepy: There is a chance that it might make you very sleepy. You could take it together but I would worry about sedation. ...Read more
I am taking meloxicam. Can I take alka-sektzer plus cold and flu also while I am on this medication?
Avoid mixing manyMed: There has to be a good reason for adding any pills or taking each one of the pills. If your condition is a head cold, then you do not need to mix more than Tylenol (acetaminophen) / or Cold/Flu meds and or a decongestant. Alka- seltzer is not a safe medication to mix with Meloxican ...Read more
Cold and flu meds: The product contains dextromethorphan (cough suppressant), acetaminophen (pain reliever) + phenylephrine (weak decongestant). These compounds are safe to take with cetirizine, an antihistamine (AH). But AH are not valuable for respiratory infections, because they dry secretions+ lead to secondary or longer bacterial infections. Use AH for allergies or itchy skin, not ear or nose infections. ...Read more
I'm taking a cold and flu medication that contains phenylephrine but I also want to take a Nytol to help me sleep. Is this ok?
Yes just limit: Yes, it also depends on the nasal decongestant. Just don't do it for more than 3 days. ...Read more